Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 615612, 12 pages
http://dx.doi.org/10.1155/2011/615612
Research Article

Group-Invariant Solutions for Two-Dimensional Free, Wall, and Liquid Jets Having Finite Fluid Velocity at Orifice

Centre for Mathematics and Statistical Sciences, Lahore School of Economics, Lahore 53200, Pakistan

Received 28 January 2011; Accepted 22 June 2011

Academic Editor: Furong Gao

Copyright © 2011 R. Naz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Naz, “Group-Invariant Solutions for Two-Dimensional Free, Wall, and Liquid Jets Having Finite Fluid Velocity at Orifice,” Mathematical Problems in Engineering, vol. 2011, Article ID 615612, 12 pages, 2011. https://doi.org/10.1155/2011/615612.